Alert archive / Tennessee / Tornado Warnings in 2011

Tornado Warning 38, NWS Morristown, TN

April 27, 20114 counties in Tennessee

NWS Morristown, TN issued this tornado warning at Apr 27, 2011, 4:56 PM EDT for 4 counties in Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 4:56 PM EDT (20:56 UTC)
Expired
Apr 27, 2011, 5:45 PM EDT
In force
49 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Blount County, TN, Knox County, TN, Loudon County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 67 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:27 AM EDTTornado WatchSPC6 hr
Apr 27, 4:36 PM EDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WFUS54 KMRX 272056
TORMRX
TNC009-093-105-155-272145-
/O.NEW.KMRX.TO.W.0038.110427T2056Z-110427T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 PM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  BLOUNT COUNTY IN EAST TENNESSEE...
  KNOX COUNTY IN EAST TENNESSEE...
  LOUDON COUNTY IN EAST TENNESSEE...
  SEVIER COUNTY IN EAST TENNESSEE...

* UNTIL 545 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  MADISONVILLE. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT
  65 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MARYVILLE...ALCOA...KNOXVILLE...GATLINBURG...SEVIERVILLE...EAGLETON
  VILLAGE...PIGEON FORGE...GREENBACK...TALASSEE...FRIENDSVILLE...
  CLOVER HILL...HAPPY VALLEY...CADES COVE...WALLAND...BEARDEN...
  WILDWOOD...TOWNSEND...LAKE FOREST...WEARS VALLEY AND ELKMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY 
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE.

&&

LAT...LON 3552 8401 3553 8399 3556 8400 3554 8408
      3559 8411 3558 8413 3562 8420 3562 8425
      3567 8434 3617 8384 3616 8376 3610 8370
      3604 8368 3604 8364 3571 8333
TIME...MOT...LOC 2056Z 233DEG 55KT 3559 8422

$$

DH
1 follow-up statement
159 
WWUS54 KMRX 272137
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
537 PM EDT WED APR 27 2011

TNC009-093-105-155-272145-
/O.CON.KMRX.TO.W.0038.000000T0000Z-110427T2145Z/
LOUDON TN-KNOX TN-SEVIER TN-BLOUNT TN-
537 PM EDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR BLOUNT...
SEVIER...KNOX AND LOUDON COUNTIES...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED NEAR 
SEYMOUR...OR 10 MILES SOUTHWEST OF SEVIERVILLE...MOVING NORTHEAST AT 
65 MPH. ANOTHER STORM WITH A POSSIBLE TORNADO WAS LOCATED NEAR 
GREENBACK.

LOCATIONS IN THE WARNING INCLUDE...
  GATLINBURG...SEVIERVILLE...PIGEON FORGE...MALONEYVILLE...MCMAHAN...
  MASCOT...KODAK...HARRISBURG AND PITTMAN CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 3552 8401 3553 8399 3556 8400 3554 8408
      3559 8411 3558 8413 3562 8420 3562 8425
      3567 8434 3617 8384 3616 8376 3610 8370
      3604 8368 3604 8364 3571 8333
TIME...MOT...LOC 2136Z 233DEG 55KT 3586 8365

$$

TD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 2:24 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 27, 2:24 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
224 PM EDT WED APR 27 2011

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
THREAT OF SEVERE WEATHER REMAINS HIGH OVER PORTIONS OF THE AREA.
MESOANALYSIS INDICATES THE BEST INSTABILITY IS LOCATED ACROSS AL/MS.
AS A SURFACE LOW TRANSLATES FROM AR TO IN THIS EVENING...THIS AREA
OF INSTABILITY IS EXPECTED TO LIFT NORTHEAST AS WELL. THE POSITION
OF THE JET EXIT REGION OVER THE CUMBERLAND PLATEAU WILL FURTHER
ENHANCE LIFT. THIS WILL BRING ANOTHER ROUND OF STORMS TO THE AREA
THIS EVENING. LOW LEVEL SHEAR WILL REMAIN FAVORABLE FOR SOME TORNADO
POTENTIAL...ALONG WITH DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL.
ESTIMATE THE TIMING OF THIS NEXT ROUND WILL BE 23Z-06Z.

SURFACE WIND OBSERVATIONS IN THE MOUNTAINS HAVE BEEN IN THE UPPER
END OF WIND ADVISORY CRITERIA. MODELS SHOW A 50-60 KT SOUTHERLY LOW
LEVEL JET WILL BE IN PLACE THIS EVENING...SO A HIGH WIND WARNING
WILL BE ISSUED FOR THE MOUNTAINS OF TN. WILL ALSO EXTEND THE WIND
ADVISORY FOR THE REST OF THE AREA TO 06Z. WINDS SHOULD DROP OFF
WITH FROPA ONCE WINDS TURN MORE WESTERLY AFTER 06Z.

A GOOD PUSH OF COLD AIR FOLLOWS THE FRONT TOMORROW. AFTER SOME
MORNING CLOUDS...WE SHOULD SEE MOSTLY SUNNY SKIES BY AFTERNOON.
TEMPS WILL BE BELOW NORMAL...WITH HIGHS IN THE 60S TO LOWER 70S. THE
PASSAGE OF AN UPPER TROUGH THURSDAY NIGHT/FRIDAY MORNING WILL BRING
A LOW TO SLIGHT CHANCE OF SHOWERS...AND KEEP TEMPS BELOW NORMAL FOR
FRIDAY. OVERNIGHT LOWS WILL DROP INTO THE 40S THURSDAY NIGHT AND
FRIDAY NIGHT.

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
HIGH PRESSURE IN CONTROL EARLY IN THE EXTENDED FOR QUIET WEATHER
THIS WEEKEND. A COLD FRONT MOVES THROUGH AROUND THE MONDAY TIME
FRAME FOR OUR BEST CHANCE OF CONVECTION DURING THE EXTENDED. THE
FRONT SLOWS DOWN TO OUR EAST AND WILL KEEP A FEW ISOLATED SHOWERS
OVER EASTERN ZONES INTO TUESDAY. HIGH PRESSURE BUILDS BACK IN FOR
WEDNESDAY. FOR TEMPS...GUIDANCE NUMBERS LOOK GOOD AND STAYED CLOSE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             56  72  47  76  48 / 100   0  10   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  58  69  47  71  45 / 100  10  10   0   0
OAK RIDGE, TN                       56  70  47  71  46 / 100  10  10   0   0
TRI CITIES AIRPORT, TN              59  68  43  68  42 / 100  10  20  20   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

     WIND ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

     WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...
     MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
     NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
     NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
     SULLIVAN...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

DGS/MJB
Hazardous weather outlook, Apr 27, 4:55 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A
SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND
EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN
ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GH

In the hours before

Local storm report, Apr 27, 3:51 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
04/27/2011                   BRADLEY            TN   LAW ENFORCEMENT

            ROOF BLOWN OFF HOME ON OVERBROOK CIRCLE.

&&
Local storm report, Apr 27, 3:53 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
353 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     CLEVELAND               35.07N 82.53W
04/27/2011                   GREENVILLE         SC   LAW ENFORCEMENT

            DAMAGE TO APARTMENTS ON CROWN COLONY DRIVE.

&&
Local storm report, Apr 27, 3:58 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FUNNEL CLOUD     MADISONVILLE            35.52N 84.36W
04/27/2011                   MONROE             TN   LAW ENFORCEMENT

&&
Local storm report, Apr 27, 4:11 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
411 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TORNADO          5 NNW CLEVELAND         35.24N 84.90W
04/27/2011  F2               BRADLEY            TN   EMERGENCY MNGR

            *** 1 INJ *** EF2 TORNADO TOUCHDOWN ON MT ZION RD. 3
            MOBILE HOMES DESTROYED. 2 MILE PATH LENGTH. PATH WIDTH
            FROM 200 TO 300 YARDS WIDE. MAX WINDS 120 MPH.

&&
Local storm report, Apr 27, 4:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
426 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     HAIL             RICEVILLE               35.38N 84.70W
04/27/2011  E1.75 INCH       MCMINN             TN   AMATEUR RADIO

&&
Local storm report, Apr 27, 4:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
446 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     ENGLEWOOD               35.42N 84.49W
04/27/2011                   MCMINN             TN   AMATEUR RADIO

            TREES AND POWER LINES DOWN ON HWY 165.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:38 AM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie52 min
Apr 27, 8:16 AM EDTSevere Thunderstorm WarningMRXBledsoe44 min
Apr 27, 8:25 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie65 min
Apr 27, 8:37 AM EDTTornado WarningMRXBradley, Hamilton, Marion53 min
Apr 27, 8:49 AM EDTSevere Thunderstorm WarningMRXAnderson, Bledsoe, Campbell, Morgan, Roane, Scott56 min
Apr 27, 9:14 AM EDTTornado WarningMRXHamilton46 min
Apr 27, 9:15 AM EDTTornado WarningMRXScott30 min
Apr 27, 9:20 AM EDTSevere Thunderstorm WarningMRXBradley, Polk40 min
Apr 27, 9:33 AM EDTTornado WarningMRXMeigs, Rhea42 min
Apr 27, 9:39 AM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe66 min
Apr 27, 9:51 AM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more54 min
Apr 27, 9:56 AM EDTTornado WarningMRXMcMinn49 min
Apr 27, 10:10 AM EDTTornado WarningMRXLoudon, Meigs, Roane50 min
Apr 27, 10:23 AM EDTTornado WarningMRXMcMinn, Monroe22 min
Apr 27, 10:47 AM EDTTornado WarningMRXAnderson, Knox18 min
Apr 27, 1:25 PM EDTTornado WarningMRXMarion65 min
Apr 27, 2:01 PM EDTSevere Thunderstorm WarningMRXSequatchie44 min
Apr 27, 2:10 PM EDTTornado WarningMRXSequatchie50 min
Apr 27, 2:23 PM EDTTornado WarningMRXBledsoe, Rhea52 min
Apr 27, 2:27 PM EDTTornado WarningMRXHamilton, Marion48 min
Apr 27, 2:56 PM EDTTornado WarningMRXBradley, Polk64 min
Apr 27, 3:04 PM EDTSevere Thunderstorm WarningMRXAnderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more56 min
Apr 27, 3:07 PM EDTHigh Wind WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more11 hr
Apr 27, 3:11 PM EDTTornado WarningMRXMcMinn, Meigs49 min
Apr 27, 3:24 PM EDTSevere Thunderstorm WarningMRXHamilton36 min
Apr 27, 3:38 PM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane52 min
Apr 27, 3:43 PM EDTTornado WarningMRXLoudon, McMinn, Monroe47 min
Apr 27, 3:53 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton3 hr
Apr 27, 4:00 PM EDTTornado WarningMRXBradley, Hamilton, McMinn, Meigs, Polk60 min
Apr 27, 4:09 PM EDTTornado WarningMRXBlount, Knox, Loudon, Monroe, Sevier51 min
Apr 27, 4:25 PM EDTTornado WarningMRXMcMinn, Monroe, Polk65 min
Apr 27, 4:39 PM EDTAreal Flood AdvisoryMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more3 hr
Apr 27, 4:51 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier54 min
Apr 27, 5:16 PM EDTTornado WarningMRXHamilton, Marion, Sequatchie59 min
Apr 27, 5:18 PM EDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott42 min
Apr 27, 5:29 PM EDTTornado WarningMRXBlount, Loudon, Monroe16 min
Apr 27, 5:38 PM EDTTornado WarningMRXCampbell, Scott37 min
Apr 27, 5:45 PM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Sevier32 min
Apr 27, 5:48 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more57 min
Apr 27, 5:59 PM EDTTornado WarningMRXCampbell, Claiborne, Morgan, Scott61 min
Apr 27, 6:01 PM EDTTornado WarningMRXBradley, Hamilton59 min
Apr 27, 6:14 PM EDTTornado WarningMRXMarion61 min
Apr 27, 6:39 PM EDTTornado WarningMRXBradley, McMinn, Monroe, Polk66 min
Apr 27, 6:40 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington50 min
Apr 27, 6:43 PM EDTTornado WarningMRXHamilton, Marion, Sequatchie62 min
Apr 27, 6:52 PM EDTTornado WarningMRXBledsoe, Rhea53 min
Apr 27, 6:57 PM EDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Monroe3 hr
Apr 27, 7:01 PM EDTTornado WarningMRXCampbell, Claiborne, Hancock44 min
Apr 27, 7:01 PM EDTTornado WarningMRXBradley, Hamilton, Meigs59 min
Apr 27, 7:06 PM EDTTornado WarningMRXBlount, Knox, Monroe, Polk54 min
Apr 27, 7:13 PM EDTFlash Flood WarningMRXCampbell, Morgan, Scott3 hr
Apr 27, 7:21 PM EDTTornado WarningMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more39 min
Apr 27, 7:43 PM EDTTornado WarningMRXBledsoe, Hamilton, Rhea, Sequatchie62 min
Apr 27, 7:49 PM EDTTornado WarningMRXBlount, Cocke, Hamblen, Jefferson, Knox, Sevier41 min
Apr 27, 7:53 PM EDTFlash Flood WarningMRXBledsoe, Marion, Sequatchie3 hr
Apr 27, 7:54 PM EDTTornado WarningMRXAnderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more51 min

Nearby

Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.